# SDR 2007UALA03478

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB CORRODED:  CENTER SECTION AFT UPPER CLEVIS AFT LUG EMITTING CORROSION.    REMOVED BUSHINGS (FWD AND AFT LUGS), REAMED BORES OF LUGS, HFEC INSPECTED WITH NO DAMAGE FOUND, ROTO-PEENED, TREATED AND PRIMED LUGS, FABRICATED OVERSIZED BUSHINGS-INSTALLED ASSY.
